# SDR R61A201302090129

- Difficulty date: February 9, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N816MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000037
- Aircraft time: 21,946 hours, 16,301 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730116
- Condition: Cracked
- Location: Cockpit
- Part time: 21,946 hours, 16,301 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

AFTER FLIGHT FROM PHL TO BNA, AIRCRAFT WAS TAXIING TO GATE NORMALLY WITH NO FAIL OR FAULT MESSAGES PRESENT.  CREW REPORTED FLAMES STARTED COMING FROM THE FIRST OFFICERS WINDSHIELD AND COULD SEE THE WINDSHIELD CRACK AND START TO MELT.  FIRE DEPARTMENT WAS CALLED AND PUT OUT THE FIRE WITHOUT INCIDENT AND PASSENGERS WERE OFF LOADED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED WINDSHIELD PER EMB AMM AND OPS CHECKED GOOD.
